# SDR TRAX200600717

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 4,228 hours, 3,539 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP MESSAGE RIGHT AFTER TAKEOFF.  FOLLOWED QRH, MESSAGE WENT OUT WITH NWS OFF AFTER LANDING.  CREW WAS ABLE TO RESET WITH SWITCH.  EMERGENCY DECLARED.
